Top answers from doctors based on your search:
Disclaimer

Spotting after missing 3 seasonale birth control pills is this normal

A 36-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
"Spotty record": It is not uncommon for oral contraceptives to produce inter-menstrual spotting(aka "breakthrough bleeding"). However, generic pills seem to have a wor ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A female asked:
Dr. Joy Jackson
19 years experience Family Medicine
Spotting/breakthrough : Spotting/breakthrough bleeding is very common, especially within the first three cycles. Also if you do not take the pill around the same time everyda ... Read More
A 23-year-old female asked:
Dr. Lori Semel
35 years experience Pediatrics
Absolutely: Please be sure to also use a reliable back up method for this cycle to avoid an unwanted pregnancy!
1
1 thank
A 19-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Normal: this is mild withdrawal bleeding since you missed 2 days. Just keep taking pills and go right into your next pack after finishing this pack.
A 34-year-old female asked:
Dr. Connie Topliff
28 years experience Family Medicine
It can take several.: Months to get your cycle regulated. Are you wanting to get pregnant? If not, please use some form of birth control. If the bleeding is heavy and prolo ... Read More
1
1 thank
A female asked:
Dr. Julan Crane
25 years experience Pediatrics
Spotting : It's from not taking your pills correctly. Increases your chance of pregnancy also so consider taking a pregnancy test
A 34-year-old female asked:
Dr. Brad Douglas
24 years experience Obstetrics and Gynecology
Yes: As birth control pills help to balance your hormone levels.
A 36-year-old member asked:
Dr. Andrew Silverman
49 years experience Fertility Medicine
Depression on BCP's: Depression and spotting are related to the progestin (synthetic progesterone) component of bcp's or the ratio of Estrogens to progestins. Unfortunatle ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Barbara Coulter-Smith
32 years experience Obstetrics and Gynecology
Yes: If you switched to a pill with different hormone dosages you can get some light spotting in the first few cycles. Keep taking the pill at the same ti ... Read More
3
3 thanks
A 26-year-old female asked:
Dr. Malina Milan
30 years experience Internal Medicine
Yes: Some women are very sensitive to hormone changes and missing even one birth control pill can cause spotting, this should resolve.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month